# SDR HEEA063751

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER POCKET WEIGHT CORROSION, VOID AT STATION 197 ON LOWER SURFACE, HOLE AT STATION 197 ON LOWER.  SERIAL NUMBERS REMOVED ARE A285, A341 AND A263.  REPLACEMENT PART SERIAL NUMBERS ARE A754, A650 AND A596.  REFERENCE:  DMR NR 686294.
